# SDR FDEA201102090514

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 72,851 hours, 26,074 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Malfunctioned
- Location: Elt
- Component: Elt
- Component part number: Z2509701
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CONSTANT ELT TONE ON 121.5 BOTH RADIOS.   OVERHEAD COCKPIT ELT PANEL RESET NO  HELP, RESET AT ELT NO HELP. TONE GOES AWAY THEN  COMES BACK AFTER 5 TO 10 MINUTES.  WITH ELT SWITCH  IN OFF DETENT TONE STILL SOUNDS.  WITH ELT SWITCH IN  OFF AND ELT 6 INCH ANTENNA REMOVED TONE HAS STOPPED. REQUIRES EA FOR ANTENNA REMOVAL.  ANTENNA STOWED IN FIRST AID KIT COMPARTMENT.
